# SDR 95ZZZX5075

- Difficulty date: July 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Monitor
- Part number: 7012693901
- Condition: Error Codes
- Location: Servo System
- Part time: 6 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERROR CODES E47, E35, AND E27.  (REMOVED WITH D. PITCH ACTUATOR).  REMOVED AND REPLACED.
